Quarterly of Applied Mathematics

Quarterly of Applied Mathematics

Online ISSN 1552-4485; Print ISSN 0033-569X



On the theory of the bulge test

Authors: E. W. Ross Jr. and W. Prager
Journal: Quart. Appl. Math. 12 (1954), 86-91
MSC: Primary 73.2X
DOI: https://doi.org/10.1090/qam/60405
MathSciNet review: 60405
Full-text PDF

Abstract | Similar Articles | Additional Information

Abstract: It is shown that the use of Tresca's yield condition and the associated low rule leads to a simple theory for the bulge test for perfectly plastic or strain-hardening materials. The basic equations can be integrated in closed form even for finite deflections.

Similar Articles

Retrieve articles in Quarterly of Applied Mathematics with MSC: 73.2X

Retrieve articles in all journals with MSC: 73.2X

Additional Information

DOI: https://doi.org/10.1090/qam/60405
Article copyright: © Copyright 1954 American Mathematical Society

American Mathematical Society